File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Completing the "One line proof" of the dynamic envelope theorem

TitleCompleting the "One line proof" of the dynamic envelope theorem
Authors
Issue Date1993
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0197-4254
Citation
Atlantic Economic Journal, 1993, v. 21 n. 4, p. 82-83 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/177746
ISSN
2015 SCImago Journal Rankings: 0.206

 

DC FieldValueLanguage
dc.contributor.authorCheung, MTen_US
dc.contributor.authorYeung, DWKen_US
dc.date.accessioned2012-12-19T09:39:47Z-
dc.date.available2012-12-19T09:39:47Z-
dc.date.issued1993en_US
dc.identifier.citationAtlantic Economic Journal, 1993, v. 21 n. 4, p. 82-83en_US
dc.identifier.issn0197-4254en_US
dc.identifier.urihttp://hdl.handle.net/10722/177746-
dc.languageengen_US
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0197-4254en_US
dc.relation.ispartofAtlantic Economic Journalen_US
dc.titleCompleting the "One line proof" of the dynamic envelope theoremen_US
dc.typeArticleen_US
dc.identifier.emailCheung, MT: tmcheung@hkucc.hku.hken_US
dc.identifier.authorityCheung, MT=rp01054en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF02302333en_US
dc.identifier.scopuseid_2-s2.0-34250074213en_US
dc.identifier.volume21en_US
dc.identifier.issue4en_US
dc.identifier.spage82en_US
dc.identifier.epage83en_US
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridCheung, MT=7201897422en_US
dc.identifier.scopusauthoridYeung, DWK=7103391385en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats